ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 2010 , Volume 26 , Issue 2

Special Issue on Nonlinear parabolic problems and applications

Select all articles

Export/Reference:

Preface
Patrick Guidotti and Gieri Simonett
2010, 26(2): i-iii doi: 10.3934/dcds.2010.26.2i +[Abstract](808) +[PDF](52.6KB)
The dynamics of a class of cooperative systems
Pablo Álvarez-Caudevilla and Julián López-Gómez
2010, 26(2): 397-415 doi: 10.3934/dcds.2010.26.397 +[Abstract](979) +[PDF](254.0KB)
Looking for critical nonlinearity in the one-dimensional quasilinear Smoluchowski-Poisson system
Tomasz Cieślak and Philippe Laurençot
2010, 26(2): 417-430 doi: 10.3934/dcds.2010.26.417 +[Abstract](839) +[PDF](224.6KB)
The surface diffusion flow on rough phase spaces
Joachim Escher and Piotr B. Mucha
2010, 26(2): 431-453 doi: 10.3934/dcds.2010.26.431 +[Abstract](965) +[PDF](323.8KB)
Low Mach number asymptotics for reacting compressible fluid flows
Eduard Feireisl and Hana Petzeltová
2010, 26(2): 455-480 doi: 10.3934/dcds.2010.26.455 +[Abstract](959) +[PDF](337.4KB)
Local properties of non-negative solutions to some doubly non-linear degenerate parabolic equations
Simona Fornaro and Ugo Gianazza
2010, 26(2): 481-492 doi: 10.3934/dcds.2010.26.481 +[Abstract](922) +[PDF](180.5KB)
Nonlocal spatially inhomogeneous Hamilton-Jacobi equation with unusual free boundary
Yoshikazu Giga, Przemysław Górka and Piotr Rybka
2010, 26(2): 493-519 doi: 10.3934/dcds.2010.26.493 +[Abstract](1029) +[PDF](354.0KB)
Long time behavior for the inhomogeneous PME in a medium with rapidly decaying density
Shoshana Kamin, Guillermo Reyes and Juan Luis Vázquez
2010, 26(2): 521-549 doi: 10.3934/dcds.2010.26.521 +[Abstract](833) +[PDF](379.2KB)
Random dispersal vs. non-local dispersal
Chiu-Yen Kao, Yuan Lou and Wenxian Shen
2010, 26(2): 551-596 doi: 10.3934/dcds.2010.26.551 +[Abstract](1216) +[PDF](500.9KB)
Higher integrability for gradients of solutions to degenerate parabolic systems
Dung Le
2010, 26(2): 597-608 doi: 10.3934/dcds.2010.26.597 +[Abstract](709) +[PDF](170.8KB)
An ill-posed problem for the Navier-Stokes equations for compressible flows
Misha Perepelitsa
2010, 26(2): 609-623 doi: 10.3934/dcds.2010.26.609 +[Abstract](892) +[PDF](246.7KB)
Well-posedness and long-time behaviour for the non-isothermal Cahn-Hilliard equation with memory
Jan Prüss, Vicente Vergara and Rico Zacher
2010, 26(2): 625-647 doi: 10.3934/dcds.2010.26.625 +[Abstract](974) +[PDF](334.3KB)
Wellposedness of the tornado-hurricane equations
Jürgen Saal
2010, 26(2): 649-664 doi: 10.3934/dcds.2010.26.649 +[Abstract](873) +[PDF](228.1KB)
Liouville-type theorems and universal bounds for nonnegative solutions of the porous medium equation with source
Kaouther Ammar and Philippe Souplet
2010, 26(2): 665-689 doi: 10.3934/dcds.2010.26.665 +[Abstract](1020) +[PDF](319.7KB)
Age-dependent equations with non-linear diffusion
Christoph Walker
2010, 26(2): 691-712 doi: 10.3934/dcds.2010.26.691 +[Abstract](772) +[PDF](307.2KB)
Boundary dynamics of a two-dimensional diffusive free boundary problem
Micah Webster and Patrick Guidotti
2010, 26(2): 713-736 doi: 10.3934/dcds.2010.26.713 +[Abstract](1127) +[PDF](265.2KB)
Asymptotic behavior of solutions for parabolic differential equations with invariance and applications to a free boundary problem modeling tumor growth
Junde Wu and Shangbin Cui
2010, 26(2): 737-765 doi: 10.3934/dcds.2010.26.737 +[Abstract](960) +[PDF](372.7KB)
Gradient blowup rate for a semilinear parabolic equation
Zhengce Zhang and Bei Hu
2010, 26(2): 767-779 doi: 10.3934/dcds.2010.26.767 +[Abstract](1089) +[PDF](195.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]